Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the canonical rings of some Horikawa surfaces. I

Author: Valentin Iliev
Journal: Trans. Amer. Math. Soc. 309 (1988), 309-323
MSC: Primary 14J29
MathSciNet review: 957073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to finding necessary and sufficient conditions for a graded ring to be the canonical ring of a minimal surface of general type with $ {K^2} = 2{p_g} - 3$, $ {p_g} \geqslant 3$, and such that its canonical linear system has one base point.

References [Enhancements On Off] (What's this?)

  • [1] E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 179-219. MR 0318163 (47:6710)
  • [2] E. Griffin, Special fibres in families of plane curves, Ph.D. thesis, Harvard Univ., 1982.
  • [3] Ph. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Math., Wiley, 1978. MR 507725 (80b:14001)
  • [4] E. Horikawa, On deformations of quintic surfaces, Invent. Math. 31 (1975), 43-85.
  • [5] -, Algebraic surfaces of general type with small $ c_1^2$. II, Invent Math. 37 (1976), 121-155. MR 0460340 (57:334)
  • [6] V. Iliev, A note on certain surfaces, Bull. London Math. Soc. 16 (1984), 135-138. MR 737240 (85j:14072)
  • [7] K. Kodaira, Pluricanonical systems on algebraic surfaces of general type, J. Math. Soc. Japan 20 (1968), 170-192. MR 0224613 (37:212)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J29

Retrieve articles in all journals with MSC: 14J29

Additional Information

Keywords: Surface of general type, canonical ring
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society